Publications

  1. Torsion des Differentialmoduls und Kotangentenmodul von Kurvensingularitäten, Arch. Math. 36 (1981) 510-523.

  2. The embedding dimension of the formal moduli space of certain curve singularities, Manuscripta Math. 39 (1982), 253-262.

  3. Gorenstein rings as specializations of unique factorization domains, J. Algebra 86 (1984), 129-140.

  4. Gorenstein rings and modules with high numbers of generators, Math. Z. 188 (1984), 23-32.

  5. (with Craig Huneke) Divisor class groups and deformations, Amer. J. Math. 107 (1985), 1265-1303.

  6. Rings of invariants and linkage of determinantal ideals, Math. Ann. 274 (1986), 1-17.

  7. Liaison and deformation, J. Pure Appl. Algebra 39 (1986), 165-175.

  8. (with Andrew Kustin and Matthew Miller) Linkage theory for algebras with pure resolutions, J. Algebra 102 (1986), 199-228.

  9. (with Matthew Miller) Linkage and compressed algebras, in Proceedings of the conference on algebraic geometry (Berlin, 1985), 267-275, Teubner-Texte Math., 92, Teubner, Leipzig, 1986.

10. (with Craig Huneke) The structure of linkage, Annals of Math. 126 (1987), 277-334.

11. Vanishing of cotangent functors, Math. Z. 196 (1987), 463-484.

12. (with Joseph Brennan and Jürgen Herzog) Maximally generated Cohen-Macaulay modules, Math. Scand. 61 (1987), 181-203.

13. Theory and applications of universal linkage, in Commutative algebra and combinatorics (Kyoto, 1985), 285-301, Adv. Stud. Pure Math., 11, North-Holland, Amsterdam-New York, 1987.

14. (with Craig Huneke) Algebraic linkage, Duke Math. J. 56 (1988), 415-429.

15. (with Craig Huneke) Minimal linkage and the Gorenstein locus of an ideal, Nagoya Math. J. 109 (1988), 159-167.

16. (with Craig Huneke) Residual intersections, J. reine angew. Math. 390 (1988), 1-20.

17. On licci ideals, in Invariant theory (Denton, TX, 1986), 85-94, Contemp. Math., 88, Amer. Math. Soc., Providence, RI, 1989.

18. (with Craig Huneke) Powers of licci ideals, in Commutative algebra (Berkeley, CA, 1987), 339-346, Math. Sci. Res. Inst. Publ., 15, Springer, New York-Berlin, 1989.

19. (with Craig Huneke) Generic residual intersections, in Commutative algebra (Salvador, 1988), 47-60, Lecture Notes in Math., 1430, Springer, Berlin, 1990.

20. Sums of linked ideals, Trans. Amer. Math. Soc. 318 (1990), 1-42.

21. (with Jürgen Herzog) Self-linked curve singularities, Nagoya Math. J. 120 (1990), 129-153.

22. (with Jürgen Herzog and Jörgen Backelin) Linear maximal Cohen-Macaulay modules over strict complete intersections, J. Pure Appl. Algebra 71 (1991), 187-202.

23. (with Andrew Kustin) A family of complexes associated to an almost alternating map, with applications to residual intersections, Mem. Amer. Math. Soc. 461 (1992).

24. (with Andrew Kustin and Matthew Miller) Generating a residual intersection, J. Algebra 146 (1992), 335-384.

25. Remarks on residual intersections, in free resolutions in commutative algebra and algebraic geometry (Sundance, UT, 1990), 133-138, Res. Notes Math., 2 Jones and Bartlett, Boston, MA, 1992.

26. (with Andrew Kustin) If the socle fits, J. Algebra 147 (1992), 63-80.

27. (with Jürgen Herzog and Ngô Viêt Trung) On the multiplicity of blow-up rings of ideals generated by d-sequences, J. Pure Appl. Algebra 80 (1992), 273-297.

28. (with Craig Huneke and Wolmer Vasconcelos) On the structure of certain normal ideals, Compositio Math. 84 (1992), 25-42.

29. (with Craig Huneke) Local properties of licci ideals, Math. Z. 211 (1992), 129-154.

30. (with Steven Kleiman and Joseph Lipman) The source double-point cycle of a finite map of codimension one, Complex projective geometry (Trieste, 1989/Bergen, 1989), 199-212, London Math. Soc. Lecture Note Ser., 179, Cambridge Univ. Press, Cambridge, 1992.

31. The Jacobian dual of a module, International Seminar on Algebra and its Applications (México City, 1991), 59-68, Aportaciones Mat. Notas Investigación, 6, Soc. Mat. Mexicana, México, 1992.

32. (with Craig Huneke) General hyperplane sections of algebraic varieties, J. Algebraic Geom. 2 (1993), 487-505.

33. (with Aron Simis and Wolmer Vasconcelos) Jacobian dual fibrations, Amer. J. Math. 115 (1993), 47-75.

34. (with Wolmer Vasconcelos) The equations of Rees algebras of ideals with linear presentation, Math. Z. 214 (1993), 79-92.

35. Artin-Nagata properties and reductions of ideals, in Commutative algebra: syzygies, multiplicities, and birational algebra (South Hadley, MA, 1992), 373-400, Contemp. Math., 159, Amer. Math. Soc., Providence, RI, 1994.

36. (with Aron Simis and Wolmer Vasconcelos) Canonical modules and factorality of symmetric algebras, in Rings, extensions, and cohomology (Evanston, IL, 1993), 213-221, Lecture Notes in Pure and Appl. Math., 159, Dekker, New York, 1994.

37. (with Aron Simis and Wolmer Vasconcelos) Cohen-Macaulay Rees algebras and degrees of polynomial relations, Math. Ann. 301 (1995), 421-444.

38. (with Craig Huneke and Wolmer Vasconcelos) On the structure of Gorenstein ideals of deviation two, Results Math. 29 (1996), 90-99.

39. Ideals having the expected reduction number, Amer. J. Math. 118 (1996), 17-38.

40. (with Susan Morey) Rees algebras of ideals with low codimension, Proc. Amer. Math. Soc. 124 (1996), 3653-3661.

41. (with Mark Johnson) Artin-Nagata properties and Cohen-Macaulay associated graded rings, Compositio Math. 103 (1996), 7-29.

42. (with Gary Kennedy and Aron Simis) Specialization of Rees algebras with a view to tangent star algebras, Commutative algebra (Trieste, 1992), 130-139, World Sci. Publishing, River Edge, NJ, 1994.

43. (with Steven Kleiman and Joseph Lipman) The multiple-point schemes of a finite curvilinear map of codimension one, Ark. Mat. 34 (1996), 285-326.

44. (with Aron Simis and Wolmer Vasconcelos) Tangent star cones, J. reine angew. Math. 483 (1997), 23-59.

45. (with Steven Kleiman) Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers, Trans. Amer. Math. Soc. 349 (1997), 4973-5000.

46. (with Hubert Flenner and Wolfgang Vogel) On limits of joins of maximal dimension, Math. Ann. 308 (1997), 291-318.

47. (with David Eisenbud) Modules that are finite birational algebras, Illinois J. Math. 41 (1997), 10-15.

48. (with Claudia Polini) Linkage and reduction numbers, Math. Ann. 310 (1998), 631-651.

49. (with Mark Johnson) Serre's condition Rk for associated graded rings, Proc. Amer. Math. Soc. 127 (1999), 2619-2624.

50. (with Claudia Polini) Necessary and sufficient conditions for the Cohen-Macaulayness of blowup algebras, Compositio Math. 119 (1999), 185-207.

51. (with Aron Simis) On the ideal of an embedded join, J. Algebra 226 (2000), 1-14.

52. (with Marc Chardin and David Eisenbud) Hilbert functions, residual intersections and residually S2 ideals, Compositio Math. 125 (2001), 193-219.

53. (with Aron Simis and Wolmer Vasconcelos), Codimension, multiplicity and integral extensions, Math. Proc. Camb. Phil. Soc. 130 (2001), 237-257.

54. (with David Eisenbud and Craig Huneke) A simple proof of some generalized principal ideal theorems, Proc. Amer. Math. Soc. 129 (2001), 2535-2540.

55. (with Joseph Brennan and Wolmer Vasconcelos) The Buchsbaum-Rim polynomial of a module, J. Algebra 241 (2001), 379-392.

56. (with Alberto Corso and Claudia Polini) The structure of the core of ideals, Math. Ann. 321 (2001),89-105.

57. (with Alberto Corso and Claudia Polini) Core and residual intersections of ideals, Trans. Amer. Math. Soc. 354 (2002), 2579-2594.

58. (with Marc Chardin) Liaison and Castelnuovo-Mumford regularity, Amer. J. Math. 124 (2002), 1103-1124.

59. (with Aron Simis and Karen Smith) An algebraic proof of Zak's inequality for the dimension of the Gauss image, Math. Z. 241 (2002), 871-881.

60. (with David Eisenbud and Craig Huneke) What is the Rees algebra of a module?, Proc. Amer. Math. Soc. 131 (2003), 701-708.

61. (with Alberto Corso, Laura Ghezzi and Claudia Polini) Cohen-Macaulayness of special fiber rings, Comm. Algebra 31 (special issue in honor of S. Kleiman) (2003), 3713-3734.

62. (with Alberto Corso and Claudia Polini) The core of modules of projective dimension one, manuscripta math. 111 (2003), 427-433.

63. (with Aron Simis and Wolmer Vasconcelos) Rees algebras of modules, Proc. London Math. Soc. 87 (2003), 610-646.

64. (with David Eisenbud and Craig Huneke) Order ideals and a generalized Krull height theorem, Math. Ann. 330 (2004), 417-439.

65. (with David Eisenbud and Craig Huneke) Heights of ideals of minors, Amer. J. Math. 126 (2004), 417-438.

66. (with Wolmer Vasconcelos) On the complexity of the integral closure, Trans. Amer. Math. Soc. 357 (2005), 425-442.

67. (with Claudia Polini) A formula for the core of an ideal, Math. Ann. 331 (2005), 487-503.

68. (with William Heinzer and Mee-Kyoung) The Gorenstein and complete intersection properties of associated graded rings, J. Pure Appl. Algebra. 201 (2005), 264-283.

69. (with Claudia Polini and Wolmer Vasconcelos) Normalization of ideals and Briancon-Skoda numbers, Math. Res. Lett. 12 (2005), 827-842.

70. (with David Eisenbud and Craig Huneke) The regularity of Tor and graded Betti numbers, Amer. J. Math. 128 (2006), 573-605.

71. (with Jooyoun Hong and Wolmer Vasconcelos) Normalization of modules, J. Algebra 303 (2006), 133-145.

72. (with Claudia Polini and Marie Vitulli) The core of zero-dimensional monomial ideals, Adv. Math. 211 (2007), 72-93.

73. (with Craig Huneke) Liaison of monomial ideals, Bull. London. Math. Soc. 39 (2007), 384-392.

74. (with Clarence Wilkerson) Field degrees and multiplicities for non-integral extensions, Illinois J. Math. 51 (2007), 299-311.

75. (with Juan Migliore, Craig Huneke and Uwe Nagel) Minimal homogeneous liaison and licci ideals, Contemp. Math. 448 (2007), 129-139.

76. (with Jean Chan and Jung-Chen Liu) Buchsbaum-Rim multiplicities as Hilbert-Samuel multiplicities, J. Algebra. 319 (2008), 4413-4425.

77. (with Louiza Fouli and Claudia Polini) The core of ideals in arbitrary characteristic, Michigan Math. J. 57 (2008), 305-319.

78. (with Javid Validashti) A criterion for integral dependence of modules, Math. Res. Lett. 15 (2008), 149-162.

79. (with David Eisenbud) Row ideals and fibers of morphisms, Michigan Math. J. 57 (2008), 261-268.

80. (with Aron Simis and Wolmer Vasconcelos) Tangent algebras, to appear in Trans. Amer. Math. Soc.

81. (with Aron Simis) The Fitting ideal problem, to appear in Bull. London Math. Soc.

82. (with Louiza Fouli and Claudia Polini) Annihilators of graded components of the canonical module, and the core of standard graded algebras, to appear in Trans. Amer. Math. Soc.

83. (with Koji Nishida) Computing j-multiplicities, to appear in J. Pure Appl. Algebra.

84. (with Andrew Kustin) Socle degrees, resolutions, and Frobenius powers, to appear in J. Algebra.

85. (with Hubert Flenner) Codimension and connectedness of degeneracy loci over local rings, preprint.

86. (with Robin Hartshorne and Craig Huneke ) Residual intersections of licci ideals are glicci, preprint.

87. (with Andrew Kustin and Claudia Polini) Divisors on rational normal scrolls, to appear in J. Algebra.

88. (with William Heinzer and Mee-Kyoung Kim) The Cohen-Macaulay and Gorenstein properties of rings associated to filtrations, preprint.

89. (with Javid Validashti) Numerical criteria for integral dependence, to appear in Math. Proc. Camb. Phil. Soc.

89. (with Andrew Kustin and Claudia Polini) Rational normal scrolls and the defining equations of Rees algebras, preprint.